# SDR FDEA200811244963

- Difficulty date: November 24, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 34,033 hours, 15,398 cycles
- System (JASC): 5270 · Door Warning System
- Part: Housing
- Part number: A5237424900600
- Condition: Damaged
- Location: Warning Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR OPEN LIGHT IN FLIGHT.  RETURNED TO KUL.  VISUALLY CHECKED CLOSED AND LOCKED.  VERIFIED INTEGRITY OF AFT CARGO DOOR CLOSING AND LOCKING MECHANISM, ALL SATISFACTORY.  SUSPECT FAULTY SWITCH CAUSING  ERRONEOUS DOOR INDICATION.  APPLIED MEL 52-71-01.  FOUND AFT CARGO DOOR LIMIT SW 32WS HOUSING BROKEN.  REMOVED AND REPLACED AFT CARGO DOOR LIMIT SW 32WS AND HOUSING.
